| | Buspirone side effects?
I have been suffering from anorexia/bulimia, depression, and generalized anxiety disorder since I was 18 (I'm now 24) and have been on 200mg/day of Zoloft for the past year and a half. It's been great and really has helped to change my life. The obsessions were still driving me crazy, the constant voices in my head telling me I was too fat, that no one would love me if I gained weight, etc etc so I asked my doctor if there was another drug we could add to the mix to try to control the obsessive thought process a little more. He recommended Buspirone and put me on 10mg/3 times a day. That worked when I remembered to take it but I was very erratic in taking it, so when I went to see him this week I asked if I could take it as a single dose or if the only way to do it was to take it 3 times a day. He recommended I take one 30mg pill every night before I go to bed. I've done that the past 3 nights and instead of being a sedative as he said it probably would be, I've had insomnia like crazy! I haven't changed anything about my Zoloft dosage so I know that's not it (when I first took it 6 years ago I had insomnia). Is this a common side effect? Has anyone else experienced it? If so, what did you do? Would taking it in the morning instead of the evening be beneficial to me? Any insight appreciated!!